On the Hölder property for functions from the class Bq,s
Abstract
A class of functions Bq,s containing generalized solutions of some higher-order quasilinear parabolic equations is defined. We prove that Bq,s is imbedded in the space of Hölder functions.
Published
25.07.1993
How to Cite
Skrypnik, I. V. “On the Hölder Property for Functions from the Class Bq,s”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 45, no. 7, July 1993, pp. 1020–1028, https://umj.imath.kiev.ua/index.php/umj/article/view/5895.
Issue
Section
Research articles